On the Fejér means of bounded Ciesielski systems

Tom 146 / 2001

Ferenc Weisz Studia Mathematica 146 (2001), 227-243 MSC: Primary 46B15, 41A15; Secondary 42B08. DOI: 10.4064/sm146-3-2


We investigate the bounded Ciesielski systems, which can be obtained from the spline systems of order $(m,k)$ in the same way as the Walsh system arises from the Haar system. It is shown that the maximal operator of the Fejér means of the Ciesielski–Fourier series is bounded from the Hardy space $H_p$ to $L_p$ if $1/2< p< \infty $ and $m\geq 0$, $|k|\leq m+1$. Moreover, it is of weak type $(1,1)$. As a consequence, the Fejér means of the Ciesielski–Fourier series of a function $f$ converges to $f$ a.e. if $f \in L_1$ as $n\to \infty $.


  • Ferenc WeiszDepartment of Numerical Analysis
    Eötvös L. University
    Pázmány P. sétány 1/D
    H-1117 Budapest, Hungary

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek